| Catalog Number |
01G06-11 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated sodium results generated from alinity c processing module for multiple patients.The results provided were: sid (b)(6), initial=170 mmol/l /repeated on architect (b)(6) =144 mmol/l sid (b)(6), initial=175 mmol/l /repeated on architect (b)(6) =140 mmol/l sid (b)(6), initial=169 mmol/l /repeated on architect (b)(6) =141 mmol/l laboratory reference range for sodium=136 to 145 mmol/l; < 120 mmol/l and > 159 mmol/l there was no reported impact to patient management.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.